RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 222, Number 6, Pages 1272–1275 (Mi dan39098)  

MATHEMATICS

On the application of frequency methods for studying the stability of numerical integration of differential equations

V. M. Kalnin


Full text: PDF file (479 kB)

Bibliographic databases:

Document Type: Article
UDC: 518.61
Presented: B. N. Petrov
Received: 24.01.1974

Citation: V. M. Kalnin, “On the application of frequency methods for studying the stability of numerical integration of differential equations”, Dokl. Akad. Nauk SSSR, 222:6 (1975), 1272–1275

Citation in format AMSBIB
\Bibitem{Kal75}
\by V.~M.~Kalnin
\paper On the application of frequency methods for studying the stability of numerical integration of differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 222
\issue 6
\pages 1272--1275
\mathnet{http://mi.mathnet.ru/dan39098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0388781}
\zmath{https://zbmath.org/?q=an:0333.65034}


Linking options:
  • http://mi.mathnet.ru/eng/dan39098
  • http://mi.mathnet.ru/eng/dan/v222/i6/p1272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019